MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 22GA (2.8F) 0.95MM X 50CM

ARGON MEDICAL DEVICES FIRST PICC S/L 22GA (2.8F) 0.95MM X 50CM
Model Number 384101
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
We have a 2.8fr non power argon single lumen picc that broke on (b)(6) 2022.It was placed on (b)(6) 2022.I can provide more details to the correct person/department.¿ sent email to (b)(6) 2022 requesting additional information ¿ awaiting response, sent email to (b)(6) 2022 requesting additional information ¿ awaiting response.Update as of (b)(6) 2022 @ 1709- per (b)(6)¿the picc was leaking, took down dressing, picc broke, & estimated blood loss 1-2cc¿.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
We have a 2.8fr non power argon single lumen picc that broke on 8/12/22.It was placed on 7/26/22.I can provide more details to the correct person/department.¿ sent email to lana 8/30/2022 requesting additional information ¿ awaiting response sent email to lana 9/2/2022 requesting additional information ¿ awaiting response update as of 9/2/2022 @ 1709- per lana ¿the picc was leaking, took down dressing, picc broke, & estimated blood loss 1-2cc¿.
 
Additional Manufacturer Narrative
After three notifications, there has been no sample returned for evaluation.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If the sample is returned at a future date, this complaint will be reopened for further evaluation at that time.

Brand Name
FIRST PICC S/L 22GA (2.8F) 0.95MM X 50CM
Common Device Name
FIRST PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15403452
Report Number0001625425-2022-01085
Device Sequence Number12500815
Product Code FOZ
UDI-Device Identifier00886333209644
UDI-Public00886333209644
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384101
Device Catalogue Number384101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Supplement Date Received by Manufacturer08/30/2022
Initial Report FDA Received Date09/12/2022
Supplement Report FDA Received Date10/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown